# SDR UG82004F00003

- Difficulty date: March 5, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Engine: Rroyce BR700710A110
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RT ENGINE ROLLED BACK AFTER TAKE OFF ABOUT 20 DEGREES.  SWITCHED DAU NR 1 TO CHANNEL B AND ENGINE OK.  TROUBLESHOOTING REVEALED A FAULTY NR 2 EEC (ELECTRONIC ENGINE CONTROLLER).  INSTALLED A SERVICEABLE EEC IAW MFG MM AND PERFORMED ENGINE OPERATIONAL CHECKS.  ALL PARAMETERS NORMAL.
